• ◦◦•• Free Shipping for orders above RM200 ••◦◦
icon-search
icon-search
  • Hurix's 1000 Fever & Pain Relief Tablet - 10s.png

Hurix's 1000 Fever & Pain Relief Tablets with Paracetamol 500mg - 10's

RM 4.90
- +
icon-cart Add to Cart
Home

Indication: To relieve toothache, headache, fever and menstrual pain.

Dosage:

  • Adult (Oral) - 2 tablets every 4 hours, not exceeding 8 tablets daily.
  • Children 7-12 years old (Oral) - 1 tablet every 4 hours, not exceeding 4 tablets daily.

Each tablet contains of Paracetemol 500mg
Do not take any other paracetemol containing medicines at the same time.

Your cart is currently empty.
Continue shopping